MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

ZIMMER BIOMET, INC. BIOMET KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 141224
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately seven (7) months post-implantation of a total knee arthroplasty, the patient was experiencing persistent swelling, stiffness, severe pain, and difficulties with adl's.No additional information regarding intervention or outcome provided.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item #: 183034; lot #: j6539161.Item #: 189081; lot #: 951470.Item #: unknown cement; lot #: unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No devices or photographs were received; therefore the condition of the components is unknown.Primary operative notes state no intra operative complication.Office visit notes (from (b)(6) 2022 to (b)(6) 2023) state that patient was experiencing pain, severe difficulties with adl's, persistent swelling/stiffness.Review of the device history records identified no related deviations or anomalies during manufacturing.Root cause cannot be determined.This complaint cannot be confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19310625
Report Number0001825034-2024-01234
Device Sequence Number3063299
Product Code JWH
UDI-Device Identifier00887868247880
UDI-Public(01)00887868247880(17)300422(10)J6783943
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number141224
Device Lot NumberJ6783943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite